# SDR USAASB99183

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Rows 17-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE FOUND THE AISLE EMERGENCY LIGHTS AT SEAT ROWS 17 THROUGH 20 INOPERABLE.  MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AT STA 962L.  OPERATIONAL CHECKED GOOD.  (X)
